# SDR NSVA2011177

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N354NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4354
- Aircraft time: 910 hours, 853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DESCENT CREW RECEIVED THE FORWARD CARGO DOOR WARNING LIGHT.  RAN QRH AND DIVERTED TO IAD.  LANDED WITHOUT FURTHER INCIDENT.  NO LOSS OF PRESSURE.  HANDLE WAS LATCHED.  MEL'D FWD CARGO DOOR PROX SWITCH UNDER 52-10-5-1.
